Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have a rash that is slowly going away. Cause and cure?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I have a rash that is slowly going away. I can only guess I noticed it after cleaning leaves in the yard.
Posted Thu, 24 Oct 2013 in Skin Rash
Answered by Dr. Rakesh Karanwal 36 minutes later
Brief Answer:
It is a transient allergic rash: nothing serious

Detailed Answer:
Hi Ma'am, ,

Good Day to you.

I fully appreciate your concerns.

* The rash was either due to exposure to sun or insect bites, but more likely due to exposure to some allergens/irritants in the yard. Such allergic rashes are transient and may be itchy.

* No specific treatment is indicated since the rash is fading. however, if there is itching, you may take anti-allergic drug such as Levoceterizine 5mg twice daily till the rash disappears completely.

* You may also sprinkle talcum powder over the body after every bath.

Hope I have addressed your query to your satisfaction. If you have any further questions, I will be more than happy to help you.

However, if you do not have any further clarifications, you can close the discussion and rate the answer.

Wish you a speedy recovery and good health.

Fond regards and best wishes,

Dr. (Col) R Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor